Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: A characterization of the classical unital
Author: Barwick, S.G.
Citation: Geometriae Dedicata, 1994; 52(2):175-180
Publisher: Springer
Issue Date: 1994
ISSN: 0046-5755
Statement of
S.G. Barwick
Abstract: We define Buekenhout unitals in derivable translation planes of dimension 2 over their kernel and provide a characterization of these unitals. We use this result to improve the characterization of classical unitals given by Lefèvre-Percsy [13] and Faina and Korchmáros [7].
Rights: (C) 1994 Kluwer Academic Publishers.
DOI: 10.1007/BF01263605
Appears in Collections:Aurora harvest 7
Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.